# SDR SWAA2012111509435

- Difficulty date: September 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,727 hours, 65,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6562593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE SUPPORT LOCATED AT EXHAUST OF APU AT LEVEL BS 1217 TAIL CONE.  REMOVED AND REPLACED SUPPORT IAW SRM  AND DRAWING.
